# SDR SIMA20210609002

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,530 hours, 30,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STRUGGLES TO OPEN. MUST BE SHOOK HARD BACK AND FORTH TO OPEN-C/A-LUBED MAIN CABIN DOOR ROLLERS IAW AMM 53-21-02. OPS CHECK GOOD
